Your Health. Your Family. Your Choice.
Life Threatening? No
Write-up: Information has been received from a physician concerning a 22 year old female with mild asthma and a history of CIN grade I (2003, 2005 and 2006) and a benign pigmented lesion removed from her inner thigh (2006) who on 08-FEB-2007 was vaccinated IM into the right arm with a 0.5 ml dose of Gardasil (yeast) (lot # 654535/0960F). Concomitant therapy included oral hormonal contraceptives (unspecified). Three on 11-FEB-2007 the patient developed two raised areas of hyperpigmented skin in the area of the injection site. The areas are 4 x 4 mm and 3 x 3 mm. The areas are described as are nevus like in appearance, linear, surrounded by erythema and painful. The patient is being evaluated for a "possible skin rash." The patient had not yet recovered from her experiences. Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166